# SDR DALA2024050705011

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,728 hours, 24,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5803 ON SHORT FINAL EICAS MSG R CTR ENT DOOR REMAINED ON AFTER LANDING. CORRECTIVE ACTION: ADJUSTED SENSOR PER 52-71-00 MSG CLEARED OPERATED DOOR SEVERAL TIMES, DID A SHAKE TEST AS WELL NO RETURN OF MESS. (4868774)
